Ask an expert
Question

20 Oct 2009

cipralex
I get frequent disturbing thoughts causing anxiety and was diagnosed as having OCD. In the beginning of 2008 Cipralex was prescribed and it went OK for a while, but I have blurred vision almost all of the time. I cannot focus and I am now trying to do my PhD and feeling drowsy and struggling to think, which is very frustrating. Is there something I can do about this? Life for me is one struggle to keep going on and to force myself to think and concentrate and I am now just fed up. At this pace I won' t get my PhD and I will never be able to have a life since I have to work all the time to make up for the times I just cannot accomplish anything. I am also scared of what will happen if I am not on the medication anymore, but I am also not so happy on the medication. What must I do?
Answer 323 views
Expert
CyberShrink
cybershrink

01 Jan 0001

These can be possible side-effects with Cipralex, but there are other, and cheaper, similar meds which do the same job and may suit yo better. Also, I would always prefer adding CBT ( Cognitive-behaviour Therapy ) which has no side-effects and works well.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20185 votes
Vote